# SDR 2008UALA03488

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R NEEDS REPAIR DOUBLER AT UPPER HINGE CUTOUT.  ACCOMPLISHED MAJOR REPAIR AT GSO.  ACP HFEC FOUND CRACK IN LW RT INBOARD CORNER REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW MM.
